# SDR WTAA950291

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAT - DURING SIMULATED RIGHT ENGINE FAILURE ON TRAINING FLIGHT, WITH RIGHT ENGINE AT APPROXIMATELY 25 PERCENT TORQUE, RIGHT PROPELLER AUTO FEATHERED.  CREW SELECTED AUTO FEATHER SYSTEM OFF AND RIGHT ENGINE NP RETURNED TO NORMAL.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE TORQUE SIGNAL CONDITION UNIT.  PROPELLER AUTO FEATHER SYSTEM OPERATIONAL CHECKED NORMAL DURING ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
